Citation: Amanda. "Possible Serotonin Syndrome?: An Experience with DXM, Paxil & Cannabis (exp21447)". Erowid.org. Feb 19, 2003. erowid.org/exp/21447
I have been taking Paxil for about a month. At a sleepover at my best friend's house, my friend and I took a relatively low dose of DXM in the form of Robitussin. It was about eight o'clock at night. later on, at about midnight, we smoked a fairly large quantity of high-grade cannabis (two tobacco-style pipefulls). I hobbled into the other room (i felt like I had taken a much higher dose of DXM, maybe low third plateau). I couldnt see straight. When I got into the other room, I was no longer concious of anything. I stood there, shaking violently, with my arms bent in front of me and my hands in a claw-like position. I was completely rigid, but shaking. It looked as if I was trying to move but I couldnt. My friend pulled me onto the bed but I was still stuck in the same position. My eyes were rolled up in my head and shaking, like in REM sleep. Somehow I slid off the bed (It was just a mattress lying on the floor.) and kicked over a can of soda. I began to relax, still shivering. E
ventually I was completely relaxed, while still twitching every couple of seconds. my friend checked my heartrate and it was slow but very strong. I woke up a minute later with no recollection of anything since I had walked into the room. I was sweating profusely and I kept shaking for the next 24 hours. I suspect this may be serotonin syndrome, but I am not by any means sure of that.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.